JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.14, no.5, pp.899-908, 2012 (SCI-Expanded)
Article / Article
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Van Yüzüncü Yıl University Affiliated:
This paper considers a non-autonomous differential equation of second order with multiple variable deviating arguments. By using time-varying delay Lyapunov-Krasovskii functional, we propose to find some sufficient conditions for the solutions of the equation considered are quadratic integrable.